# SDR ASAA1058613

- Difficulty date: December 2, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 16,785 hours, 4,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 147A6128U53
- Condition: Gouged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 AFT ENTRY DOOR TOP FWD STOP FITTING GOUGED.  CONTACT DAMAGE WITH DOOR JAMB STOP FITTING TOP BOLT.  REMOVED AND REPLACED STOP FITTING.
